Some cases of Wilkie's conjecture

Research output: Contribution to journalArticle (Academic Journal)

11 Citations (Scopus)

Abstract

We estimate the number of algebraic points up to a given height on exponential-algebraic curves and a selection of exponential-algebraic surfaces, confirming a conjecture of Wilkie in their case.
Original languageEnglish
Pages (from-to)642-660
Number of pages19
JournalBulletin of the London Mathematical Society
Volume44
Issue number4
Early online date20 Mar 2012
DOIs
Publication statusPublished - Aug 2012

Fingerprint Dive into the research topics of 'Some cases of Wilkie's conjecture'. Together they form a unique fingerprint.

Cite this